New lower solution bounds of the continuous algebraic Riccati matrix equation

Full text for this resource is not available from the Research Repository.

Davies, Richard, Shi, Peng and Wiltshire, Ron (2007) New lower solution bounds of the continuous algebraic Riccati matrix equation. Linear Algebra and its Applications, 427 (2-3). pp. 242-255. ISSN 0024-3795


In optimal and robust control problems, the so-called continuous algebraic Riccati equation (CARE) plays an important part. By utilizing some matrix inequalities and linear algebraic techniques, new lower matrix bounds for the solution of the CARE are derived. Following the derived bounds, iterative algorithms are then developed to obtain sharper solution estimates. In comparison to existing results, the obtained bounds are less restrictive. Finally, we give numerical examples to demonstrate the effectiveness of our results.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.laa.2007.07.017
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18780, matrix bound, continuous algebraic Riccati equation, iterative algorithm
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login